MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that there was cracked around the top of the reservoir compartment and o ring was loosed.The customer stated that the reservoir was locked into place.Customer stated the insulin pump had cosmetic damage.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9951150
Report Number3004209178-2020-97832
Device Sequence Number11587171
Product Code OYC
UDI-Device Identifier00643169513853
UDI-Public(01)00643169513853
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAP
Device Catalogue NumberMMT-523LNAP
Device Lot NumberA4523LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date04/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight153